# SDR SCNA96443

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Torn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND TORN METAL ON THE LEFT HAND WING LEADING EDGE, INBOARD OF THE NUMBER 8 SLAT, INBOARD TRACK.  INNER RIB REMOVED AND A NEW RIB FABRICATED PER DC10 BLUEPRINT AND INSTALLED PER 51-31-01 AND 51-33-01.
